# SDR AALA201802059047

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 53,003 hours, 24,919 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FORWARD WING EMERGENCY EXIT, ECAM ILLUMINATED THREE TIMES ON FINAL.   REMOVED AND REPLACED THE RT FWD OVERWING EXIT PROXIMITY SWITCH IAW 52-71-13.
